MAUDE Adverse Event Report: CONCORD MANUFACTURING 2008T GEN 2 BIBAG WITHOUT CDX; DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)

CONCORD MANUFACTURING 2008T GEN 2 BIBAG WITHOUT CDX; DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)
Model Number 190895
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A biomedical technician (biomed) reported to technical support that a fresenius 2008t hemodialysis (hd) machine had an ¿act.Blood pump failed¿ message that appeared in the last three minutes of a patient¿s treatment.The biomed stated there was no patient harm, but indicated the event resulted in minor blood loss.Blood from the arterial line was returned, however, blood from the venous line had clotted and could not be returned.The patient¿s estimated blood loss was said to be 200 ml.The patient did not complete their treatment.However, there was no patient injury, no adverse effects were experienced, and no medical intervention was required as a result of the reported event.Following the event, the machine was pulled from service for evaluation.The biomed could not duplicate the alarm.They ran multiple tests, including a three-hour mock treatment with saline bags to simulate a real treatment, and there were no issues.The alarm did not reoccur during the mock treatment and the biomed did not need to replace any parts on the machine.Upon follow-up, it was confirmed that the machine was ready to be returned to service.As no parts were replaced, a sample was not available to be returned for evaluation.
 
Additional Manufacturer Narrative
Plant investigation: no parts were returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation was performed by a fresenius field service technician (fst).A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The investigation into the cause of the reported problem was not able to be confirmed.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.
 
Event or Problem Description

Brand Name
2008T GEN 2 BIBAG WITHOUT CDX
Common Device Name
DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)
Manufacturer (Section D)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
MDR Report Key12200321
Report Number2937457-2021-01523
Device Sequence Number1494207
Product Code KPO
UDI-Device Identifier00840861100927
UDI-Public00840861100927
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K121341
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number190895
Device Catalogue Number190895
Was Device Available for Evaluation? No
Device AgeMO
Initial Date Received by Manufacturer 06/30/2021
Supplement Date Received by Manufacturer07/29/2021
Initial Report FDA Received Date07/20/2021
Supplement Report FDA Received Date08/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR
Patient Weight73